MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H6 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H6 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3376
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Paralysis (1997); Paresthesia (4421)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
A patient reported that a mobi-c implanted at c6/7 approximately 9 years prior had broken during their sleep; the mobile core fractured.The patient alleged intense pain for several weeks prior to emergency surgery to correct paralysis and a life threatening condition.The mobi-c was removed and the patient was converted to a fusion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in b7, d1, d4: catalog number, e1, e2, e3, g1, and g2.Additional information in a5, a6, and b3.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.H6: additional method code: 4110.Additional information in d4: udi number, and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, however a photo was provided which shows that the explanted device has a fractured poly core.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
A patient reported that a mobi-c implanted at c6/7 approximately 9 years prior had broken during their sleep; the mobile core fractured.The patient alleged intense pain for several weeks prior to emergency surgery to correct paralysis and a life threatening condition.The mobi-c was removed and the patient was converted to a fusion.The patient visited a hospital er with the chief complaint of back and nerve pain.Patient claimed to work on a dairy and does a lot of manual labor.She felt an intense pain in upper back between shoulder blades three weeks prior and then felt pain in both arms since then.Earlier in the day, the patient went in for a steroid injection, but the injection was aborted because the provider said something felt wrong.Patient stated she was having trouble holding objects, decreased light touch sensation, and decreased temperature sensation in her right hand.Patient was discharged and driven to another hospital for an mri.After the mri was performed, the next day, the patient had lower extremity weakness.Toe movement was weak and she could not lift her leg off the bed on the right side.The patient stated she had hesitancy with initiation and some incontinence over the past several days.The mri found significant cord compression potentially due to the poly core extruding posteriorly from the disc replacement.A revision surgery was performed that day to remove the mobi-c and replace it with an acdf.The poly core was found fractured and was easily removed during the revision.
 
Additional Manufacturer Narrative
H6: additional patient codes: 2432, 1928, 2352, and 2415.Corrections in b5, b6, d6a, and h6: patient, device, and impact codes.Additional information in b7.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19652398
Report Number3004788213-2024-00053
Device Sequence Number6848638
Product Code MJO
UDI-Device Identifier03662663000109
UDI-Public(01)03662663000109
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMB3376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/19/2024
12/11/2024
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite